# SDR SWIA200718007

- Difficulty date: March 13, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,561 hours, 10,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGENCY LIGHT AT ROW 5 INOP.  REPLACED LIGHT STRIP AT ROW 5.  OPERATIONAL CHECKS GOOD.
